# SDR ASOA201806087105

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 38,159 hours, 29,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR FUSELAGE SKIN AT FRAME 75, STRINGER 2R-3R CRACKED.  REPAIRED FUSELAGE SKIN IN ACCORDANCE WITH SRM 53-31-01.
